# SDR C2XA09SH190

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 25,649 hours, 19,022 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 14525669001
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK VERTICAL STABILIZER ATTACHMENT AT FR 75 HAS WORKING HARDWARE AND FASTENERS.  MAINTENANCE REMOVED AND INSTALLED NEW VERTICAL STABILIZER ATTACHMENT AT FR 75 IAW EC5310-01317A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
